# SDR AALA201909109008

- Difficulty date: September 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 12,129 hours, 4,580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Unit
- Part number: UNIT1247004015
- Part serial: 147760
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FLOOR AND CEILING EMERGENCY EXIT LIGHT ON BRIGHT UNDER NORMAL PWR IN FLIGHT AT L3 AND L4 LEFT AND RIGHT. REMOIVED AND REPLACED 12WL POWER SUPPLY UNIT AND BATTERY IAW  AMM 33-51-38.
